How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46931
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I've been worried and nervous about a certain situation about

Resolved Question:

I've been worried and nervous about a certain situation about going away on holiday for quite a while and I feel sort of emotionless and a bit dissociated with relality like derealization and my mind wanders off some where and my concentration slips away what could cause this and should I go on holiday
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
Dr. David :

This is Dr. David

Dr. David :

it sounds like you have excessive anxiety symptoms

Dr. David :

which can cause emotionless feelings and dissociation and loss of concentration

Dr. David :

anxiety disorder can cause these symptoms.

Dr. David :

are you on treatment for your excessive anxiety

Dr. David :

what medications are you taking?

Dr. David :

you should go on holiday

Dr. David :

let me know if you have other questions.

Expert:  Dr. David replied 2 years ago.
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information.

What happens now?

If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.
Expert:  Dr. David replied 2 years ago.
Dr. David :

This is Dr. David

Dr. David :

it sounds like you have excessive anxiety symptoms

Dr. David :

which can cause emotionless feelings and dissociation and loss of concentration

Dr. David :

anxiety disorder can cause these symptoms.

Dr. David :

are you on treatment for your excessive anxiety

Dr. David :

what medications are you taking?

Dr. David :

you should go on holiday

Dr. David :

let me know if you have other questions.

Dr. David and 2 other Medical Specialists are ready to help you
Customer: replied 2 years ago.

Hi thank you for your answer I am currently taking citalopram 20mg but just upped it to 30mg I do worry a lot I just worry if it could be something physical and think the worst especially if im abroad but I do think I need to go